# SDR SWAA2023070360058

- Difficulty date: June 10, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 45,425 hours, 27,767 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Balance Weight
- Part number: UNKNOWN
- Condition: Eroded
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB. T/E RUDDER BALANCE WEIGHT AT CENTER POSITION HAS SEVERAL EROSION. VERTICAL STAB. T/E RUDDER BALANCE WEIGHT AT CENTER POSITION HAS SEVERAL CORROSION.<[01] REMOVED RUDDER BALANCE WEIGHT IN REFERENCE CMM 55-40-09. AND INSTALLED RUDDER BALANCE WEIGHT PER REF. CMM 55-40-09 AND TORQUE VALUES IN AMM 20-50-11-910-801;[02] VERIFIED SUMMARY
